# SDR C2XA02SH110

- Difficulty date: October 18, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576518001
- Condition: Gouged
- Location: Nr 1 Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK NR 1 ENG LOWER NACELLE WAS FOUND TO HAVE A GOUGE AT FORWARD OUTBOARD ATTACHEMENT. MAITENANCE REMOVED DAMAGE AREA AND REPAIRED AFFECTED EDGE MEMBER IAW EMB 145 SRM54-10-03. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
